On certain generalizations of twisted affine Lie algebras and quasimodules for Γ-vertex algebras

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

We continue a previous study on Γ-vertex algebras and their quasimodules. In this paper we refine certain known results and we prove that for any Z-graded vertex algebra V and a positive integer N, the category of V-modules is naturally isomorphic to the category of quasimodules of a certain type for V⊗ N. We also study certain generalizations of twisted affine Lie algebras and we relate such Lie algebras to vertex algebras and their quasimodules, in a way similar to how twisted affine Lie algebras are related to vertex algebras and their twisted modules.

Original languageEnglish (US)
Pages (from-to)853-871
Number of pages19
JournalJournal of Pure and Applied Algebra
Volume209
Issue number3
DOIs
StatePublished - Jun 2007

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'On certain generalizations of twisted affine Lie algebras and quasimodules for Γ-vertex algebras'. Together they form a unique fingerprint.

Cite this